| Model Number |
OTV-S7V |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the video system center¿s video connector was of poor contact resulting the image to flicker during use.The issue occurred during receipt inspection.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's allegation that the video connector had poor contact, resulting in the image flickering during use, was confirmed.Based on the results of the investigation, it is likely that the event was caused by a failure of the video connector.Olympus will continue to monitor field performance for this device.